# SDR WRNA200700006

- Difficulty date: January 3, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 89,777 hours, 16,916 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, FOUND NR 1 PYLON FRAME STA 250 CRACKED AT INSIDE BOTTOM AFT PIGEON HOLE.  REPAIRED IAW BOEING 747 SRM 54-14-03 FIG 1.
